Annals of Functional Analysis

Fixed points of $(\psi‎, ‎\phi)$-weak contractions in cone metric spaces

C‎. ‎T‎. ‎Aage and J‎. ‎N‎. ‎Salunke

Full-text: Open access

Abstract

‎In this paper we have established the fixed point theorem of self‎ ‎maps for $(\psi‎, ‎\phi)$-weak contractions in cone metric spaces‎. ‎Also our result is supported by an example‎.

Article information

Source
Ann. Funct. Anal., Volume 2, Number 1 (2011), 59-71.

Dates
First available in Project Euclid: 12 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1399900262

Digital Object Identifier
doi:10.15352/afa/1399900262

Mathematical Reviews number (MathSciNet)
MR2811207

Zentralblatt MATH identifier
1221.54048

Subjects
Primary: 47H10‎
Secondary: 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]

Keywords
Banach space ‎cone metric space ‎weak contraction ‎fixed point

Citation

‎Aage, C‎. ‎T‎.; ‎Salunke, J‎. ‎N‎. Fixed points of $(\psi‎, ‎\phi)$-weak contractions in cone metric spaces. Ann. Funct. Anal. 2 (2011), no. 1, 59--71. doi:10.15352/afa/1399900262. https://projecteuclid.org/euclid.afa/1399900262


Export citation

References

  • C.T. Aage and J.N. Salunke, On common fixed points for contractive type mappings in cone metric spaces, Bull. Math. Anal. Appl. 1 (2009), no. 3, 10–15.
  • M. Abbas and B.E. Rhoades, Fixed and periodic point results in cone metric spaces, Appl. Math. Lett. 22 (2009), 511–515.
  • M. Abbas and G. Jungck, Common fixed point results for noncommuting mappings without continuity in cone metric space, J. Math. Anal. Appl. 341 (2008), 416–420.
  • Ya.I. Alber and S. Guerre-Delabriere, Principles of weakly contractive maps in Hilbert spaces, In: I. Gohberg, Yu. Lyubich (Eds.), New Results in Operator Theory, in: Advances and Appl., vol. 98, Birkhäuser, Basel, 1997, 7-22.
  • I. Altun, M. Abbas and H. Simsek, A fixed point theorem on cone metric spaces with new type contractivity, Banach J. Math. Anal. 5 (2011), no. 2, 15–24.
  • M. Arshad, A. Azam and I. Beg, Common fixed points of two maps in cone metric spaces, Rend. Circ. Mat. Palermo 57 (2008), 433–441.
  • C. Di. Bari and P. Vetro, $\phi$-pairs and common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo 57 (2008), 279–285.
  • C. Di. Bari and P. Vetro, Weakly $\phi$-pairs and common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo 58 (2009), 125–132.
  • I. Beg and M. Abbas, Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition, Fixed Point Theory Appl. 2006, Art. ID 74503, 7 pp.
  • B.S. Choudhury and N. Metiya, The point of coincidence and common fixed point for a pair of mappings in cone metric spaces, Comput. Math. Appl. 60 (2010), no. 6, 1686–1695.
  • B.S. Choudhury and N. Metiya, Fixed points of weak contractions in cone metric spaces, Nonlinear Analysis (2009), doi:10.1016/j.na.2009.08.040.
  • P.N. Dutta and B.S. Choudhury, A generalisation metric spaces, Fixed Point Theory App. 2008, Article ID 406368, 8 pages.
  • G. Jungck, Compatible mappings and common fixed points, Int. J. Math. Math. Sci. 9 (1986) 771–779.
  • N. Hussain and G. Jungck, Common fixed point and invariant approximation results for noncommuting generalized (f,g)-nonexpansive maps, J. Math. Anal. Appl. 321 (2006), 851–861.
  • D. Ilić and V. Rakocević, Common fixed points for maps on cone metric space, J. Math. Anal. Appl. 341 (2008), 876–882.
  • D. Ilić, V. Rakolević, Quasi-contraction on a cone metric space, Appl. Math. Lett. 22 (2009), 728–731.
  • J. Jachymski, Order-theoretic aspects of metric fixed point theory, In: W.A. Kirk, B. Sims (Eds.), Handbook of Metric Fixed Point Theory, Kluwer Academic Publishers, Boston, 2001.
  • G. Jungck, S. Radenović, S. Radojević and V. Rakočević, Common fixed point theorems for weakly compatible pairs on cone metric spaces, Fixed Point Theory Appl. 2009, Art. ID 643840, 13 pp.
  • H. Long-Guang and Z. Xian, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332 (2007), 1468–1476.
  • A. Najati and A. Rahimi, A fixed point approach to the stability of a generalized cauchy functional equation, Banach J. Math. Anal. 2 (2008), no. 1, 105–112.
  • S. Radenović and Z. Kadelburg, Quasi-contractions on symmetric and cone symmetric spaces, Banach J. Math. Anal. 5 (2011), no. 1, 38–50.
  • S. Reich, Some fixed point problems, Atti. Accad. Naz. Lincei 57 (1974), 194–198.
  • B.E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Anal. 47 (2001), 2683–2693.
  • N. Shahzad, Invariant approximations, Generalized I-contractions, and R-subweakly commuting maps, Fixed Point Theory Appl. 1 (2005), 79–86.
  • Y. Song, Coincidence points for noncommuting f-weakly contractive mappings, Int. J. Comput. Appl. Math. 2 (2007), no. 1, 51–57.
  • Y. Song, Common fixed points and invariant approximations for generalized $(f, g)$-nonexpansive mappings, Commun. Math. Anal. 2 (2007), 17–26.
  • Y. Song and S. Xu, A note on common fixed-points for Banach operator pairs, Int. J. Contemp. Math. Sci. 2 (2007), 1163–1166. bibitemgha Gh. Abbaspour Tabadkan and M. Ramezanpour, A fixed point approach to the stability of $\phi$-morphisms on hilbert $C^*$-modules, Ann. Funct. Anal. 1 (2010), no. 1, 44–50
  • Qingnian Zhanga and Yisheng Songb, Fixed point theory for generalized $\phi$-weak contractions, Appl.Math. Lett. 22 (2009), 75–78.
  • Sh. Rezapour and R. Hamlbarani, Some notes on the paper 'Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 345 (2008), 719–724.
  • P. Vetro, Common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo 56 (2007), 464–468.
  • D. Wardowski, Endpoint and fixed points of set-valued contractions in cone metric spaces, Nonlinear Anal. 71 (2009), 512–516.